BibTeX record journals/ijar/WangLQ12

download as .bib file

@article{DBLP:journals/ijar/WangLQ12,
  author    = {Lidong Wang and
               Xiaodong Liu and
               Wangren Qiu},
  title     = {Nearness approximation space based on axiomatic fuzzy sets},
  journal   = {Int. J. Approx. Reasoning},
  volume    = {53},
  number    = {2},
  pages     = {200--211},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.ijar.2011.10.001},
  doi       = {10.1016/j.ijar.2011.10.001},
  timestamp = {Sat, 27 May 2017 14:23:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijar/WangLQ12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics